John Libbey Eurotext

European Journal of Dermatology

Cutaneous adverse effects during ipilimumab treatment for metastatic melanoma: a prospective study Volume 27, numéro 3, May-June 2017

Illustrations

  • Figure 1
  • Figure 2
  • Figure 3
  • Figure 4

Tableaux

Auteurs
1 Dermatology,
Department of Experimental,
Diagnostic and Specialty Medicine,
University of Bologna,
Bologna,
Italy
2 Department of Medical Sciences,
Section of Dermatology,
University of Turin,
Turin,
Italy
3 Oncology Medical Unit; Department of Oncology and Haematology,
University of Bologna,
Bologna,
Italy
* Reprints
a Authors contributed equally
  • Mots-clés : ipilimumab, adverse events, melanoma, treatment
  • DOI : 10.1684/ejd.2017.3023
  • Page(s) : 266-70
  • Année de parution : 2017

Background

Ipilimumab is an immunomodulatory antibody directed against cytotoxic T-lymphocyte-associated antigen 4 (CTLA-4), which is administered to patients with advanced melanoma, with a proven positive effect on overall survival. The cutaneous adverse effects (AEs) of ipilimumab are relatively frequent, although described as usually mild and rarely life threatening.